# SDR CA960418003

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: 10357586
- Condition: Failed Tooth
- Location: Eng Mag
- Component: Bendix, 101630601
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)BROKEN TOOTH AND WORN OUT FINGER ON DISTRIBUTOR GEAR.
